MathSciNet Relay Station
MathSciNet bibliographic data
MR2271186 (2008h:60205) 60H05
Breton, Jean-Christophe Convergence in variation of the joint laws of multiple Wiener-Itô integrals. Statist. Probab. Lett. 76 (2006), no. 17, 1904–1913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement